# SDR 95ZZZW319

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corrosion
- Location: Lt Wing
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING LOWER LE SPAR CAP HAS CORROSION UPPER SURFACE 10 INCHES AND 30 INCHES O/B OF NR 3 LE SLAT ACTUATOR IN TWO PLACES.  REMOVED CORROSION IAW SRM 51-10-6, MATERIAL LOSS .040 AND .050.  CORROSION GRIND OUT ON UPPER SURFACE IS WITHIN LIMITS PER SRM 57-20-1.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 51-40-4.  MATERIAL OF REPAIR STRAP 2024-T3 3 INCHES BY 11 INCHES.  TOTAL CYCLES 29577.
